Cambridge Journal of Mathematics

Volume 6 (2018)

Number 1

Erratum to: Basic loci of Coxeter type in Shimura varieties

Pages: 89 – 92

DOI: http://dx.doi.org/10.4310/CJM.2018.v6.n1.e4

Authors

Ulrich Görtz (Fakultät für Mathematik, Universität Duisburg-Essen, Essen, Germany)

Xuhua He (Department of Mathematics, University of Maryland, College Park, Md., U.S.A.)

Abstract

We correct a few mistakes in “Basic loci of Coxeter type in Shimura varieties” [U. Görtz and X. He, Cambridge J. Math. 3 (2015), 323–353]. The main results remain unaffected (but the “summary” in Theorem B in the introduction of loc. cit. needs to be corrected).

Keywords

reduction of Shimura varieties, affine Deligne–Lusztig varieties, Newton stratification

2010 Mathematics Subject Classification

11G18, 14G35, 20G25

Full Text (PDF format)

U.G. was partially supported by the Sonderforschungsbereich/Transregio 45 of the DFG.

X.H. was partially supported by NSF DMS-1463852.

Published 27 March 2018